# SDR GTIA020860

- Difficulty date: August 1, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - NR 2 ENGINE INLET COWL WIRE MESH LINER TORN.  REPAIRED TORN LINER WIRE MESH NR 2 ENGINE INLET COWL.  (M)
